Nonlocal boundary-value problems with a shift
Matematičeskie zametki, Tome 38 (1985) no. 4, pp. 587-598
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1985_38_4_a11,
author = {A. L. Skubachevskii},
title = {Nonlocal boundary-value problems with a shift},
journal = {Matemati\v{c}eskie zametki},
pages = {587--598},
year = {1985},
volume = {38},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1985_38_4_a11/}
}
A. L. Skubachevskii. Nonlocal boundary-value problems with a shift. Matematičeskie zametki, Tome 38 (1985) no. 4, pp. 587-598. http://geodesic.mathdoc.fr/item/MZM_1985_38_4_a11/